MENU

You are here

Publications

Export 452 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
2006
DeSimone A, Knuepfer H, Otto F. 2-d stability of the Néel wall. Calc. Var. Partial Differential Equations 27 (2006) 233-253 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2194
Doubrov B, Zelenko I. A Canonical Frame for Nonholonomic Rank Two Distributions of Maximal Class.; 2006. Available from: http://hdl.handle.net/1963/1712
Agostini A, Amelino-Camelia G, Arzano M, D'Andrea F. A cyclic integral on k-Minkowski noncommutative space-time. Int. J. Mod. Phys. A 21 (2006) 3133-3150 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2158
Dubrovin B, Youjin Z, Dafeng Z. Extended affine Weyl groups and Frobenius manifolds -- II.; 2006. Available from: http://hdl.handle.net/1963/1787
Dubrovin B, Youjin Z, Dafeng Z. Extended affine Weyl groups and Frobenius manifolds -- II.; 2006. Available from: http://hdl.handle.net/1963/1787
Dubrovin B, Si-Qi L, Youjin Z. On Hamiltonian perturbations of hyperbolic systems of conservation laws I: quasitriviality of bihamiltonian perturbations. Comm. Pure Appl. Math. 59 (2006) 559-615 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2535
Dubrovin B. On Hamiltonian perturbations of hyperbolic systems of conservation laws, II: universality of critical behaviour.; 2006. Available from: http://hdl.handle.net/1963/1786
D'Andrea F, Dabrowski L. Local Index Formula on the Equatorial Podles Sphere.; 2006. Available from: http://hdl.handle.net/1963/1782
D'Andrea F, Dabrowski L. Local Index Formula on the Equatorial Podles Sphere.; 2006. Available from: http://hdl.handle.net/1963/1782
Dal Maso G, DeSimone A, Mora MG. Quasistatic evolution problems for linearly elastic-perfectly plastic materials. Arch. Ration. Mech. Anal. 180 (2006) 237-291 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2129
Dal Maso G, DeSimone A, Mora MG. Quasistatic evolution problems for linearly elastic-perfectly plastic materials. Arch. Ration. Mech. Anal. 180 (2006) 237-291 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2129
DeSimone A, Kohn RV, Müller S, Otto F. Recent analytical developments in micromagnetics. In: The science of hysteresis / eds. Giorgio Bertotti, Isaak D. Mayergoyz. - Amsterdam: Elsevier, 2006. Vol.2, 269-381. The science of hysteresis / eds. Giorgio Bertotti, Isaak D. Mayergoyz. - Amsterdam: Elsevier, 2006. Vol.2, 269-381. ; 2006. Available from: http://hdl.handle.net/1963/2230
D'Andrea F. Spectral geometry of k-Minkowski space. J. Math. Phys. 47 (2006) 062105 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2131
Dubrovin B. On universality of critical behaviour in Hamiltonian PDEs. In: Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. American Mathematical Society; 2006. Available from: http://hdl.handle.net/1963/6491
Dal Maso G. Variational problems in fracture mechanics.; 2006. Available from: http://hdl.handle.net/1963/1816
Dubrovin B. WDVV equations and Frobenius manifolds. In: Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. SISSA; 2006. Available from: http://hdl.handle.net/1963/6473

Pages

Sign in